Étude spectrale d'opérateurs hypoelliptiques à caractéristiques multiples. I
Annales de l'Institut Fourier, Volume 32 (1982) no. 3, pp. 39-90.

We give the asymptotic behavior of the eigenvalues of self-adjoint pseudo-differential operators, P which are hypoelliptic with the loss of k derivatives when the characteristic set is symplectic. We extend the formula for the N ± (λ) established by A. Menikoff and J. Sjöstrand for operators with double characteristics.

Nous donnons le comportement asymptotique de valeurs propres d’opérateurs pseudodifférentiels autoadjoints, hypoelliptiques avec perte de k dérivées dans le cas où la variété caractéristique est symplectique. Nous généralisatons ainsi la formule du N ± (λ) relative aux opérateurs à caractéristiques doubles établie par A. Menikoff et J. Sjöstrand.

@article{AIF_1982__32_3_39_0,
     author = {Mohamed, Abderemane},
     title = {\'Etude spectrale d'op\'erateurs hypoelliptiques \`a caract\'eristiques multiples. {I}},
     journal = {Annales de l'Institut Fourier},
     pages = {39--90},
     publisher = {Institut Fourier},
     volume = {32},
     number = {3},
     year = {1982},
     doi = {10.5802/aif.880},
     zbl = {0488.35079},
     mrnumber = {85e:35093a},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.880/}
}
TY  - JOUR
AU  - Mohamed, Abderemane
TI  - Étude spectrale d'opérateurs hypoelliptiques à caractéristiques multiples. I
JO  - Annales de l'Institut Fourier
PY  - 1982
DA  - 1982///
SP  - 39
EP  - 90
VL  - 32
IS  - 3
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.880/
UR  - https://zbmath.org/?q=an%3A0488.35079
UR  - https://www.ams.org/mathscinet-getitem?mr=85e:35093a
UR  - https://doi.org/10.5802/aif.880
DO  - 10.5802/aif.880
LA  - fr
ID  - AIF_1982__32_3_39_0
ER  - 
%0 Journal Article
%A Mohamed, Abderemane
%T Étude spectrale d'opérateurs hypoelliptiques à caractéristiques multiples. I
%J Annales de l'Institut Fourier
%D 1982
%P 39-90
%V 32
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.880
%R 10.5802/aif.880
%G fr
%F AIF_1982__32_3_39_0
Mohamed, Abderemane. Étude spectrale d'opérateurs hypoelliptiques à caractéristiques multiples. I. Annales de l'Institut Fourier, Volume 32 (1982) no. 3, pp. 39-90. doi : 10.5802/aif.880. http://archive.numdam.org/articles/10.5802/aif.880/

[1] S. Agmon, Lectures on elliptic boundary value problems, Van Nostrand, Math. Studies (1965). | MR | Zbl

[2] P. Bolley, J. Camus, Pham The Lai, Noyau, résolvante et valeurs propres d'une classe d'opérateurs elliptiques et dégénérés, Lectures Notes in Math., 660, Berlin, Springer (1978), 33-46. | Numdam | MR | Zbl

[3] L. Boutet De Monvel, Hypoelliptic operators with double characteristics and related pseudo-differential operators, Comm. Pure Appl. Math., 27 (1974), 585-639. | MR | Zbl

[4] L. Boutet De Monvel, F. Treves, On a class of pseudo-differential operators with double characteristics, Inv. Math., 24 (1974), 1-34. | MR | Zbl

[5] L. Boutet De Monvel, A. Grigis, B. Helffer, Paramétrixes d'opérateurs pseudo-différentiels à caractéristiques multiples, Astérisque, 34-35 (1976), 93-121. | Numdam | MR | Zbl

[6] V.V. Grushin, On the proof of the discretness of the spectrum of a class of pseudo-differential in Rn, Funct. Anal. Appl., 5 (1971), 58-59. | Zbl

[7] B. Helffer, Invariants associés à une classe d'opérateurs pseudo-différentiels et applications à l'hypoellipticité, Ann. de l'Inst. Fourier, Grenoble, 26, 2 (1976), 55-70. | Numdam | MR | Zbl

[8] B. Helffer, Sur l'hypoellipticité des opérateurs pseudo-différentiels à caractéristiques multiples, Bull. Soc. Math. France, 51-52 (1977), 13-61. | Numdam | Zbl

[9] L. Hörmander, Fourier integral operators I, Acta. Math., 127 (1971), 79-183. | MR | Zbl

[10] L. Hörmander, The Weyl calculus of pseudo-differential operators, Comm. Pure Appl. Math., 32 (1979), 359-443. | Zbl

[11] J. Karamata, Neuer beweis and verallgemeinerung der Tauberschen sätze, welch die Laplacesche and Stieltjessche transformation betreffen, J. Reine u. Angew. Math., 164 (1931), 27-39. | JFM | Zbl

[12] R.B. Melrose, Hypoelliptic operators with characteristic variety of codimension two and the wave equation, Seminaire Goulaouic-Schwartz, 1979-1980, Centre Math. Ecole polytechnique, Palaiseau, (1980). | Numdam | Zbl

[13] A. Menikoff, J. Sjöstrand, On the eigenvalues of a class of hypoelliptic operators, Math. Ann., 235 (1978), 55-85. | MR | Zbl

[14] A. Menikoff, J. Sjöstrand, On the eigenvalues of a class of hypoelliptic operators II, Lecture Notes in Math., 755, Berlin, Springer (1979), 201-247. | MR | Zbl

[15] A. Menikoff, J. Sjöstrand, The eigenvalues of hypoelliptic operators III, the non semi-bounded case, J. Analyse Math., 35 (1979), 123-150. | Zbl

[16] D. Robert, Propriétés spectrales d'opérateurs pseudo-différentiels, Comm. in Partial Diff. Eq., 3 (1978), 755-826. | MR | Zbl

[17] J. Sjöstrand, Parametrices for pseudo-differential operators with multiple characteristics, Ark. für Math., 12 (1974), 85-130. | Zbl

[18] J. Sjöstrand, Eigenvalues for hypoelliptic operators and related methods, Proc. Inter. Congress of Math. Helsinki, 1978, 445.

[19] J. Sjöstrand, On the eigenvalues of a class of hypoelliptic operators IV, Ann. de l'Inst. Fourier, Grenoble, 30,2 (1980), 109-169. | Numdam | MR | Zbl

Cited by Sources: